# SDR SWAA2012043003540

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-76N
- Aircraft serial: 33917
- Aircraft time: 27,049 hours, 12,454 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5930534
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA RIB 120.3.  REPAIRED SKIN PER SRM.
